About

Sudafed Decongestant Tablets helps to provide relief from cold, flu and allergy symptoms such as blocked sinuses, stuffy nose and catarrh.

Key features:

  • Unblocks your nasal congestion.
  • Clears catarrh.
  • Non-drowsy.

The active ingredient is Pseudoephedrine Hydrochloride, which offers highly effective relief for nose and sinus congestion. The decongestant works by helping swollen blood vessels in the nose to narrow, helping mucus and air to flow more freely.

By reducing the stuffy sensation that accompanies blocked sinuses, colds and flu and allergies allows for clearer, easier breathing through your nose.

Dosage:

Adults & Children over 12 years: 1 tablet with water every 4-6 hours.

DO NOT give to children under 12 years of age.

DO NOT take more than 4 doses in 24 hours.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. DO NOT take a double dose.

If symptoms persist or worsen stop use and talk to your doctor.

Contains:

Each tablet contains Pseudoephedrine Hydrochloride 60mg.

Other ingredients include: Lactose, microcrystalline cellulose, maize starch, silica, magnesium stearate, hypromellose, polyethylene glycol, talc and red iron oxide (E172).

Warnings:

Who Should Not Use Sudafed Decongestant Tablets?

DO NOT take Sudafed Decongestant Tablets if you:

  • Have ever had a bad reaction to any of the ingredients of this medicine
  • Have high blood pressure or heart disease
  • Have diabetes
  • Have a phaeochromocytoma
  • Have an overactive thyroid gland
  • Have glaucoma
  • Have severe kidney problems
  • Are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs)
  • Are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma
  • Are taking any other cough and cold medicine

If any of these apply to you, get advice from a doctor or pharmacist without using Sudafed Decongestant Tablets.

Can I Use Sudafed Sinus Pressure & Pain Tablets If I Am Pregnant or Breastfeeding?

If you are pregnant, or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Lactose Warning:

This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

Can I Buy Sudafed Decongestant Tablets Over The Counter?

This medicine is available to buy over the counter. You do not need a prescription to buy Sudafed Decongestant Tablets but you will be asked some questions about your medical health when you add it to your basket. Our pharmacist will check your consultation prior to despatch to ensure it is safe and appropriate for you.

Always read the patient information leaflet before using this medicine.

Useful Information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.

Please contact your GP if appropriate regarding this product.

Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in